UPM Institutional Repository

Items where Author is "Nasir, N. A. A. M."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 1.

Article

Ibrahim, Zarina Bibi and Suleiman, Mohamed and Othman, Khairil Iskandar and Nasir, N. A. A. M. (2011) Fifth order two-point block backward differentiation formulas for solving ordinary differential equations. Applied Mathematical Sciences, 5 (71). pp. 3505-3518. ISSN 1312-885X

This list was generated on Mon Jul 6 11:41:43 2020 UTC.